Hail, Kandiyohi
- When
- June 15, 9:30 PM CST
- Where
- Kandiyohi County, Blomkest
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 44.950, -95.033
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jun 15, 12:50 PM CST, 8 hours 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 150 PM CDT TUE JUN 15 2004 .DISCUSSION... THE FORECAST CONCERN IN THE NEAR TERM ARE PRECIPITATION CHANCES. SHORTWAVE TROUGH AND WEAK COLD FRONT IS FORECAST TO MOVE OVER THE UPPER MIDWEST AND WESTERN GREAT LAKES TONIGHT. SURFACE DEWPOINTS HAVE POOLED INTO THE MIDDLE TO UPPER 50S AHEAD OF THE COLD FRONT OVER PARTS OF WEST CENTRAL MN. DOPPLER RADAR DEPICTED AN INCREASE IN COVERAGE OF SHRA AND ISOLD TRSA OVER WEST CENTRAL AND NORTHWEST MN. PRES CONDS DEF LOWER TO 20-30 MB OVR CENTRAL MN INTO WEST CENTRAL WISCONSIN BY THIS EVENING. THUS...PRECIP IS EXPECTED TO EXPAND FURTHER INTO OUR CWA DURING THE REMAINDER OF THE AFTERNOON AND EARLY EVENING HOURS. THE BEST MOISTURE CONVERGENCE LIES IN AND NEAR THE VICINITY OF THE FRONT. THE FRONT MOVES INTO CENTRAL WISCONSIN AND SOUTHEAST MN BY 12Z WEDNESDAY MORNING. EXPECT PRECIP TO LINGER OVER THE FAR SOUTHEAST CORNER OF THE STATE INTO WEDNESDAY WITH PRECIP ENDING FROM WEST TO EAST OVER THE REST OF CWA. SURFACE RIDGE BUILDING BEHIND THE WEAK COLD FRONT...WILL PROVIDE COUPLE OF DRY DAYS UP TO THURSDAY NIGHT. LONGER TERM...00Z GFS ENSEMBLES CONTINUE TREND OF DEVELOPING 50H HUDSON BAY LOW LATE IN PERIOD. HOWEVER...FAIRLY SIGNIFICANT SPREADS INDICATED. ECMWF TRENDS TO MORE ZONAL FLOW PATTERN. WILL FOLLOW A LESS AMPLIFIED GFS...CLOSE TO THE GFS MEAN FLOW PATTERN. NEW 12Z GFS(AS WELL AS 00Z AND 06Z GFS) CONTINUES TO SPREAD GOOD CHANCE POPS OVER THE CWA LATE FRIDAY NIGHT AND SATURDAY. PREVIOUS DGEX SHOWED THIS TREND AS WELL. AT LEAST CHANCE POPS FOR THIS PERIOD. AFTER THAT...A QUESTION HOW FAR SOUTH TO DRAG SUNDAY COLD FRONT. WILL FOLLOW DGEX OUTLINE QPF PATTERN. SHOULD AFFECT MAINLY NORTHEAST HALF OF CWA...SUNDAY AFTERNOON INTO SUNDAY EVENING. STILL LOOKS RATHER COOL FOR PERIOD. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && NOTE...THE AWIPS IDENTIFIER FOR THE AREA FORECAST DISCUSSION ISSUED BY THE NWS TWIN CITIES/CHANHASSEN HAS BEEN CHANGED FROM AFDMSP TO AFDMPX EFFECTIVE THIS MORNING. THE WMO HEADER FOR THIS PRODUCT WILL REMAIN FXUS63 KMPX.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 504 AM CDT TUE JUN 15 2004 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-161005- ANOKA-BARRON-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA- DOUGLAS-DUNN-EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI- KANABEC-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER- MILLE LACS-MORRISON-NICOLLET-PEPIN-PIERCE-POLK-POPE-RAMSEY-REDWOOD- RENVILLE-RICE-RUSK-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE- STEVENS-SWIFT-TODD-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE- 504 AM CDT TUE JUN 15 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS INDICATED A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN WESTERN MINNESOTA THIS AFTERNOON AHEAD OF AN APPROACHING TROUGH OF LOW PRESSURE. THE MAIN THREAT FOR THUNDERSTORMS IN EAST CENTRAL MINNESOTA AND WESTERN WISCONSIN WILL BE THIS EVENING INTO TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. BAP
The Minneapolis radar (KMPX), 116 km away, was scanning. The volume nearest the first event began at 03:31 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2004Every state in 2004This day in weather historyWarnings in Minnesota, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5405674, 5405675.